# SDR DALA2020032402012

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 53,016 hours, 27,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3123, L/P 1534284) CRACK INDICATION ON FRAME 16 LH SIDE DOOR STOP 7, OPEN FASTENER HOLE #1. CRACK DIRECTION ARE 2 AND 3 OCLOCK. REQUESTING REPAIR DISPOSITION. REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. REFER TO EM 5311-01229, AD 2019-20-10, SB A320-53-1330 REV 0. AT FWD GALLEY AREA (2 E A). CORRECTIVE ACTION: REPLACED FITTING INTERCOSTAL ON FR 16, LH DOOR STOP 7 AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11 AND DWG D531 12300. RII INSPECTION COMPLETE. JOB COMPLETE.
